# SDR SCNA20201008110

- Difficulty date: September 18, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY WALL SUPPORT WL 208 BS 993 RBL 34-RBL 47.  CORROSION ON AFT GALLEY WALL SUPPORT STA 992 RBL 33-45 WL 208 FOUND TO BE OUT OF LIMITS, DUE TO NO SRM ALLOWABLE LIMITS FOUND.  REPLACED PART NR 147A5710U2.
